# SDR SB08013

- Difficulty date: March 9, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE EMERGENCY EXIT SLIDE LIGHTS AT RIGHT-HAND SIDE (FORWARD, AFT AND OVERWING LIGHTS-EXTERIOR) ALONG WITH THE LEFT AND RIGHT OVERWING ESCAPE HATCH AND SEAT MOUNTED EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.
